# SDR REXA2017030900342

- Difficulty date: March 9, 2017
- Submitted: March 10, 2017
- Operation: Air carrier
- Aircraft: N601LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15145
- Aircraft time: 22,505 hours, 14,180 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Condition: Leaking
- Location: First Officer'S
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIRST OFFICER`S OXYGEN MASK NOT STOWED PROPERLY PURGE, BUTTON INOPERATIVE.   SUPPLY HOSE LEAKING AT MASK.   SWAPPED WITH OBSERVER`S MASK.  R & R THE OBSERVERS OXYGEN MASK IAW AMM 35-11-12. CHECKED GOOD.
